- 11-06-2011, 05:52 PM
So woke up yesterday with a bad headache that lasted all day. Got to the gym and within the first set it became almost unbareable. Tried to push through it and lifted 4more sets before calling it quits. Pain wouldn't let up for about an hour and a half and blood pressure spiked 158/86. I vomited for about 10min. after the sets and was seriously messed up for about an hour after. That being said I stopped the DMZ yesterday and am starting PCT today. I tried again to lift this afternoon and the same thing happend after my first set, blinding headache. My questions are.... 1. What happend? 2. What should I do as follow up? 3. What should I do for PCT? Should I do nolva @ 20/20/10/10 like I planned for full cycle or adjust this to something? I don't feel I had any real shutdown to speak of although I'd rather not chance it. Help!
- 11-06-2011, 06:00 PM
What supporting supps were you using? You dont need a pct for or 3 days of Dzine
- 11-06-2011, 06:10 PM
11-06-2011, 06:56 PM
eh, sounds normal. bp isn't high. headaches are to be expected, esp with dimethazine.
doesn't mean everyone will experience it, but it's a di methylated androgen, this and many other sides should be expected.
11-06-2011, 07:10 PM
11-06-2011, 07:14 PM
Probably because you've left your tampon in too long and have gone septic.
Jokes aside I've never had headaches from SD, hdrol, epi
11-06-2011, 07:41 PM
11-06-2011, 07:46 PM
It could also be from dehydration~ The same happens to me if i dont get twice my usual intake on cycle. If you have been on for 2 weeks then just do a short 2-3 week pct
11-06-2011, 08:28 PM
Agreed, it's likely due to dehydration. Even if your fluids are up the compound may be affecting you oddly.
Dehydration headaches have all of those symptoms and are excruciating at times. I've had some during field training with the army that have made me puke
11-06-2011, 08:35 PM
11-06-2011, 08:38 PM
- 6'0" 218 lbs.
- Join Date
- May 2009
- Rep Power
I am sure it is BP related and the excess water, got the same thing but never that bad on DMZ. Your support supps suck by the way, I am not surprised.
If my direct and cynical approach bothers you, just ignore it. I'm just saying what you need to hear ;).
11-06-2011, 08:41 PM
11-06-2011, 09:14 PM
- 5'10" 202 lbs.
- Join Date
- Jan 2011
- 45°31′12″N 122°40′55″W
- Rep Power
Sounds like bp problems and maybe dehydration too.
11-06-2011, 09:45 PM
11-06-2011, 09:51 PM
20/20/10 is how i would do it
11-06-2011, 10:11 PM
Add some taurine, 2 to 3grams a day and a banana or 2....or 3 a day and your headaches should disappear
11-07-2011, 12:08 AM
will give it a shot.
11-07-2011, 12:27 AM
keep us up to date, and what you did to make the headaches go away.
11-07-2011, 12:54 AM
11-07-2011, 01:56 AM
normal range bp is 120/70 to around 140/85 158/85 is still a bit less than high normal (which 90-95 is the border before it is called high)
but since you usually have low bp, this would be a drastic bp increase anyway that your body is not used too.
Also, one can never measure bp on an exercise day, since it would be elevated the enitre day. One should actually have a full day without training before measuring bp.
but trust me, I usually measure 130/80 which is what I have measured since I was 20... (now 38) after a workout, even hours later I might measure what you did, and for me that would be ok, but for you, that would be like I measured 170/110 or something... which would probably give me symptoms..
A friend of mine had to stop SD due to similar problems after around 14days , not so extreme, but his bp was not that high. He just had constant headaches and felt like he had the flu... the superdrol flu I guess... making it hard to train, so he figured out he`d be better off without SD...
11-07-2011, 03:00 AM
For me, the action IS the juice.
11-07-2011, 04:18 AM
11-07-2011, 04:48 AM
For me, the action IS the juice.
11-07-2011, 05:12 AM
I thought we shared the same standard as you but 120/70 was mentioned by someone else so thought I would check.
Thanks for checking it for me.
11-07-2011, 05:17 AM
iForceHemavol=He-man?-http://anabolicminds.com/forum/supplement-reviews-logs/187487-hemavol-heman-doughs.htmlCompound 20 Beta log-http://anabolicminds.com/forum/supplement-reviews-logs/185396-molding-dough-compound.html
11-07-2011, 09:55 AM
Dzine was pure toxic for me too, but the gains were amazing. Glad I tried it, and now I'll never do it again.
11-07-2011, 10:14 AM
hypertension: sbp >/=140 dbp >/=90
had to look at my notes for high risk factors for coronary artery disease.
op, what is your bp now? you might have some underlying health condition you dont know about. you should go see your doctor.
11-07-2011, 10:50 AM
11-09-2011, 09:37 PM
so did the potassium help?
11-10-2011, 10:18 AM
11-23-2011, 04:25 PM
Got bloodwork, all good other than cholesterol which I assume is to be expected? LDL: 129 HDL:21 Can anyone let me know if this is typical and how long it usually takes for values to return to normal, since this was about 2 and a half weeks after a 2 week run of DMZ I''m not sure how messed up my levels are.
11-23-2011, 05:12 PM
u could be suffering vascular headaches. take 1 or 2 sudafed and see if it helps.
i drank a 12 pack of busch one night on my epistane cycle and it gave me a killer headache for 2 days. sudafed helped.
11-23-2011, 10:39 PM
Are you newly married??? If so, get used to it....
11-24-2011, 01:52 AM
Mehtyls will do this. It happens when hematocrit increases and develops polycythemia. Its basically thickening of the blood with too many red blood cells. It inhibits the bodies ability deliver oxygen to the tissues and can cause clogging of the arteries.
Drinking water might help a little, but this is a serious issue. You should get a CBC done (its only about $50, and get be done at any local lab). Hematocrit over 50% increases your chance for stroke and heart attack by about 10x, especially if you have high blood pressure or stress.
11-25-2011, 02:35 PM
11-28-2011, 09:21 AM
So hematocrit was %47 I don't know crap about it so not sure what I can do to lower it or raise it.
11-28-2011, 11:28 AM
thats normal for males, it it was above 54% you would have a problem.
11-28-2011, 11:33 AM
can't you take aspirin to lower hematocrit if it got too high
11-28-2011, 11:39 AM
you can, asprin is a blood thinner. I always use an asprin tab or two on cycle for headaches that i cant just ignore.
11-28-2011, 01:22 PM
thanks! Also any thoughts on donating blood before a cycle and how that may help?
Similar Forum Threads
- By tilldeath in forum AnabolicsReplies: 3Last Post: 11-05-2011, 08:38 PM
- By steinmasta in forum AnabolicsReplies: 4Last Post: 08-28-2011, 09:22 PM
- By DesertEagle50 in forum AnabolicsReplies: 22Last Post: 06-11-2011, 10:43 AM
- By zombiemuscle in forum AnabolicsReplies: 57Last Post: 09-27-2010, 11:53 AM